MathSciNet Relay Station
MathSciNet bibliographic data
MR646136 35S05 (35H05 47G05)
Bolley, P.; Camus, J.; Nourrigat, J. La condition de Hörmander-Kohn pour les opérateurs pseudo-différentiels. (French) [The Hörmander-Kohn condition for pseudodifferential operators] Comm. Partial Differential Equations 7 (1982), no. 2, 197–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement